# SDR SWAA2019080535517

- Difficulty date: July 18, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD ANGLE UNDER SHIELD CORRODED BETWEEN BS. 767 TO BS. 787, RBL 23.  R&R ANGLE IAW SRM & DWG.
